# SDR AALA201811098001

- Difficulty date: November 7, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N921NN
- Make and model: Boeing 737823
- Aircraft serial: 33229
- Aircraft time: 17,847 hours, 7,320 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Inoperative
- Location: Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE STAB TRIM BECAME COMPLETELY INOPERATIVE,  SPEED TRIM FAIL LIGHT ILLUMINATED.  EMERGENCY DECLARED AND THE FLIGHT RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED. MAINTENANCE ACCOMPLISHED A RESET OF FCC 1 AND 2 AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 22-11-00.  NO FAULTS NOTED.
